Our expert says:
"mild dosages" don't work. One must euther use an effective dose, or none. A rather smaller dose may be appropriate for a child, depending on heir age and size. But anidepressants are not effective to treat GRIEF rather than depression. What i uually needed is skilled counselling. After such an act of self-harm, she MUST see a child psychologist or child psychiarts for a proper asessment and a discusion of treatment options --- this is well beynd the skills of a GP. Especially with the added complication of epilepsy or whaever this is --- the "epileptic" attacks may be forms of attempts to express feeling very bad and needing help and a sense of safety.
It is not usual for a child to sudenly start having epilepsy or o hav such frequent "fits" without major brain damage or patholog that wuld be easil pickd up by the neurologist.
No, if sh has inded ben seeing a psychologist, ha pscholoist should know a lot abou her, and should be asked o explain why the fits and the overdose when she's supposedly geting better.
Hypnotherapy would be totally disaserous in a sitation like this --- rule i out absolutely.
If her psychologst is not managing to understand and help effectively, rather get a second opinion from a more exprienced child psychologist
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.